MathSciNet Relay Station
MathSciNet bibliographic data
MR1501106 20K30
Mathewson, Louis C. On the group of isomorphisms of a certain extension of an abelian group. Trans. Amer. Math. Soc. 19 (1918), no. 4, 331–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement